Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/15704,
  title    = {Notes on Fractional k-Covered Graphs},
  author    = {Sizhong Zhou and  Yang Xu},
  country   = {},
  institution={},
  abstract  = {A graph G is fractional k-covered if for each edge e of
G, there exists a fractional k-factor h, such that h(e) = 1. If k = 2,
then a fractional k-covered graph is called a fractional 2-covered
graph. The binding number bind(G) is defined as follows,
bind(G) = min|NG(X)|
|X|
: ├ÿ = X Ôèå V (G),NG(X) = V (G).
In this paper, it is proved that G is fractional 2-covered if δ(G) ≥ 4
and bind(G) > 5
3 .},
  {International Journal of Mathematical and Computational Sciences },  volume    = {4},
  number    = {7},
  year      = {2010},
  pages     = {971 - 973},
  ee        = {http://waset.org/publications/15704},
  url       = {http://waset.org/Publications?p=43},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 43, 2010},
}